# SDR SWAA2019121639611

- Difficulty date: November 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 53,219 hours, 27,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500007
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT PHOTOLUMINESCENT STRIP CRACKED AT PASSENGER CABIN.         / R&R PHOTOLUMINESCENT STRIP IAW AMM & DWG.
